# SDR CHQA20140512156

- Difficulty date: May 12, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 28,162 hours, 23,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,624 hours, 21,508 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 14569382404
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT AILERON OTBD HINGE ATTACH FITTING ON THE AILERON HAT BUSHING WAS FOUND TO BE MIGRATED & THE INBD SIDE HOLE ELONGATED.  THE RT AILERON OTBD HINGE FITTING WAS REPLACED IAW SRM 51-40-02.
